# SDR DL72S972746

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420DA
- Make and model: Boeing 727232
- Aircraft serial: 21273
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 913
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.25 INCH CRACK FROM UPPER END OF RADIUS BLOCK MLG UPLOCK 913 FRAME.  REPAIRED PER M/M 53-11-0 P. 834.
